Doctor insights on:
Can Accutane Effect Thyroid Levels
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
Is it possible that Accutane affects other receptors and their functions in the same family? I. E vdr, ppar, thyroid receptor and such.
Hello .I have dry eyes and taking restasis for that and i had big dose of rai in may for thyroid cancer can I take Accutane to treat acne.
Dry eyes ; accutane: Accutane is very, very drying. If you already have severe dry eyes, you should see your eye doctor and discuss the risks of making your eyes even dryer. Your doctor may be able to help increase your eye's lubrication with the placement of punctal plugs. But the key next step is to see your eye doctor. ...Read moreSee 1 more doctor answer
I have dry eyes and take restasis for that and i had a big dose of rai for thyroid cancer can I take Accutane to treat acne since it cause dry eyes to?
Small risk: Accutane can cause conjunctival irritation and secondarily eye dryness. If your eyes are dry to begin with and you add the dryness of accutane, then your dryness can increase. At your age i would have expected acne to be attenuated but you certainly can try Accutane with an understanding of the risks. ...Read moreSee 1 more doctor answer
42 yo male. Graves disease (thyroid oblated), now hypogonadism. Neg. Pituitary tumors. Took Accutane years ago for acne.?.? Larger issue?
42 yo male. Graves disease (thyroid oblated), now hypogonadism. Took Accutane for acne years ago?.?.? Neg. Pituitary tumors. Larger issue?
Unexplained breast increase (not sexually active)
Massive hair loss Noticed hair on nose, thyroid problem? Weaning off accutane? Irregular periods
Endocrine problems: Those findings suggest an endocrine problem. You need to consult an internist for appropriate testing. ...Read more
I have bad neck and back pain but I'm on Accutane. Is it worth it for me to see an orthopedic doctor or will they just suggest stopping Accutane?
I got off accutane 7 months ago. is acne airborne? can i catch it if i talk to someone with acne while i have cuts on my face or neck? bleeding cuts?
Rarely: Doing a search on the medical literature, it seems that problems with thyroid function are rare, but can occur. The severity and frequency of these problems is not clear. If you suspect a problem, contact your primary doctor, as some routine lab work can diagnose hypo or hyperthyroidism. The good news is that most of the reported problems with Accutane seem reversible. Best wishes! ...Read moreSee 1 more doctor answer
Taken Accutane , got weak erections and no morning erection, recently classed with slightly anemic and low ferritin levels?
Look for cause: I am more concerned about your low serum ferritin. If you are not on an iron-poor (vegetarian / junk food) diet, or having enormously heavy periods, we need to find the cause, which is loss of blood into the gut or elsewhere. "slightly anemic" is like "a little bit pregnant" -- in someone who's 18, you deserve to have the real cause found by a diligent physician. Good luck. ...Read more
I have acne on my upper back and neck. I suffered when i was a teenager but took acutane and it went away. I am 32 years old and it's back. Help!
It will work again: Acne is a chronic, non-lifestyle-related disease that will eventually remit. I was able to stop taking medication when i was fifty. Until then, you'll be going back on whatever meds work. Your physician may try a systemic antibiotic such as tetracycline 500 2x/day, and (heads up) spironolactone is a little-known often-helpful remedy for grown-ups. ...Read more
I stopped taking Accutane 9/4, had a blood test on 9/13 to check levels. It will take 2-8 days from today to get results and i ovulate within 2-4days. Is it safe to conceive after being off 2+ weeks?
Where do I go to get my blood checked for Accutane levels? I asked 1 ob/gyn and she said she didn't do that.
Dermatologist: I'm assuming that maybe you received this prescription from a dermatologist? Whomever prescribed the drug, should be the one to monitor it. As an ob/gyn, i've never checked Accutane levels either. Check with your doctor, should be straightforward. Good luck! ...Read moreSee 1 more doctor answer
Accutane caused me to have low white blood cells and higher lipid levels in my blood and I was just wondering why and how this happens?
Effects bone marrow: Accutane has a long list of side effects, some potentially serious, involving many organ systems, which is why close monitoring by qualified physicians is mandatory for its use. Listed side effects are all within the spectrum of these adverse reactions, due to suppression of bone marrow. The good news is that most of these changes are temporary and return to normal after drug discontinuation. ...Read moreSee 1 more doctor answer
Is it possible to show signs of hyper thyroidism with a TSH level of 0.75? palipitations, constant hunger,.is this physcosamatic?Multi nodular thyroid
Not hyperthyroid: If you were hyperthyroid your free T4 would be high and TSH ...Read more
- Talk to a doctor online
- Can excess glutamate effect thyroid?
- Does smoking pot effect thyroid levels?
- Can lisinopril effect sodium levels?
- Can a thyroid nodule effect my vocal chords?
- Can thyroid issue effect your period?
- What effect can caffeine have on hydration levels?
- Can diet have an effect on cpk levels?
- Can lyme effect bone marrow levels?
- Can lexipro effect my thyroid?